Title: Common Fixed Point Theorem in Cone Metric Space for Rational Contractions
Author(s): R. Uthayakumar, G. Arockia Prabakar
Pages: 112-118
Cite as:
R. Uthayakumar, G. Arockia Prabakar, Common Fixed Point Theorem in Cone Metric Space for Rational Contractions, Int. J. Anal. Appl., 3 (2) (2013), 112-118.

Abstract


In this paper we prove the common fixed point theorem in cone metric space for rational expression in normal cone setting. Our results generalize the main result of Jaggi [10] and Dass, Gupta [11].

Full Text: PDF

 

References


  1. B.Fisher, Common Fixed Points and Constant Mappings Satisfying Rational Inequality, (Math. Sem. Notes (Univ Kobe) (1978). Google Scholar

  2. B.Fisher, M.S Khan, Fixed points, common fixed points and constant mappings, Studia Sci. Math. Hungar. 11 (1978) 467-470. Google Scholar

  3. L.G.Huang and X.Zhang, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, 332 (2) (2007) 1468-1476. Google Scholar

  4. S. Rezapour, R. Hamlbarani, Some note on the paper cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 345 (2008) 719-724. Google Scholar

  5. J.O.Olaleru, Some Generalizations of Fixed Point Theorems in Cone Metric Spaces, Fixed Point Theory and Applications, (2009) Article ID 657914. Google Scholar

  6. Xiaoyan Sun, Yian Zhao, Guotao Wang, New common fixed point theorems for maps on cone metric spaces, Applied Mathematics Letters 23 (2010) 1033-1037. Google Scholar

  7. Mehdi Asadi, S. Mansour Vaezpour, Vladimir Rakocevic, Billy E. Rhoades, Fixed point theorems for contractive mapping in cone metric spaces, Math. Commun. 16 (2011) 147-155. Google Scholar

  8. Mahpeyker OzturkOn, Metin Basarr, Some common fixed point theorems with rational expressions on cone metric spaces over a Banach algebra, Hacettepe Journal of Mathematics and Statistics, 41 (2) (2012) 211-222. Google Scholar

  9. Muhammad arshad, Erdal Karapinar Jamshaid Ahmad, Some Unique Fixed Point Theorems For Rational Contractions In Partially Ordered Metric Spaces, Journal of Inequalities and Applications 2013, 2013:248 doi:10.1186/1029-242X-2013-248. Google Scholar

  10. D.S.Jaggi, Some unique fixed point theorems, Indian J. Pure Appl. Math. 8 (1977) 223-230. Google Scholar

  11. Dass, B.K., Gupta, S, An extension of Banach contraction principle through rational expressions, Indian J. Pure Appl. Math. 6, (1975) 1455-1458. Google Scholar